Decrease over time in the incidence of systemic rheumatoid vasculitis: Comment on the article by Turesson et al

Watts, RA, Lane, SE and Scott, DGI (2005) Decrease over time in the incidence of systemic rheumatoid vasculitis: Comment on the article by Turesson et al. Arthritis and Rheumatism, 52 (5). pp. 1620-1621. ISSN 1529-0131

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Related URLs:
Depositing User: EPrints Services
Date Deposited: 25 Nov 2010 11:11
Last Modified: 31 Oct 2019 13:59
URI: https://ueaeprints.uea.ac.uk/id/eprint/13931
DOI: 10.1002/art.21047

Actions (login required)

View Item View Item